Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Had unprotected sex, took pill, no bleeding. Whether this is normal or chances of complication persists

Hi, i had unprotected sex with my husband and took morning after pill within 12 hours of the same. But it has been 6 days that i did not have bleeding after its consumption. This is the second pill i am having after 2 separate acts of sex within 7 days. My last period lasted till 17th Feb and i took the pills on 21st and 26th February respectively. Please advise that whether this is normal or chances of complication persists. Thanks.
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Taking the emergency pills at such frequent intervals can hamper your hormonal imbalance very much as the pills contain high levels of hormone. This could be the cause of the absence of any breakthrough. You may experience period disturbances for the next few cycles. Please reserve the emergency pill for those rare occasions of failure of the regular contraception, for a maximum 2-3 uses per year. Please contact your gynecologist for further care. Wish you good health.
Answered: Wed, 6 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor